# SDR UIEA2022011400016

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE PYLON  AFT FAIRING PANEL  SHOWS SEVERAL  FASTENERS  MISSING  .( LOCATED AND INSTALLED NEW FASTENERS AT #2  ENG PYLON AFT FAIRING PANEL PER  B767-300    /  AMM   20-11-00-910-802 )
